# SDR FDEA201105201906

- Difficulty date: May 20, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N831335
- Condition: Corroded
- Location: Bs 687
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN -FWD L2 DOOR FRAME B STA 687, WL 208.1 - WL 212 HAS CORROSION.  REPAIR ACCOMPLISHED AS PER E.A. F-5310-150703 PART 1[CORROSION BLENDOUTS AT BS   690 BETWEEN WL 208.1 AND 212 FORWARD OF L2 DOOR. REPAIR IS CLASSIFIED AS MAJOR.
